Advanced Search
Article Contents
Article Contents

Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms

Abstract Full Text(HTML) Related Papers Cited by
  • In this article we present several results concerning uniqueness of $C$-viscosity and $L_{p}$-viscosity solutions for fully nonlinear parabolic equations. In case of the Isaacs equations we allow lower order terms to have just measurable bounded coefficients. Higher-order coefficients are assumed to be Hölder continuous in $x$ with exponent slightly less than $1/2$. This case is treated by using stability of maximal and minimal $L_{p}$-viscosity solutions.

    Mathematics Subject Classification: 35K55, 35B65.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. G. CrandallH. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67. 
    [2] M. G. CrandallM. KocanP. L. Lions and A. Świȩch, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Electron. J. Differential Equations, 24 (1999), 1-20. 
    [3] M. G. CrandallM. Kocan and A. ŚwiȩchLp-theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations, 25 (2000), 1997-2053. 
    [4] Hongjie Dong, N. V. Krylov and Xu Li, On fully nonlinear elliptic and parabolic equations in domains with VMO coefficients, Algebra i Analiz, 24 (2012), 54-95, St. Petersburg Math. J., 24 (2013), 39-69.
    [5] R. Jensen and A. Świȩch, Uniqueness and existence of maximal and minimal solutions of fully nonlinear elliptic PDE, Comm. on Pure Appl. Analysis, 4 (2005), 199-207. 
    [6] S. Koike, Perron's method for Lp-viscosity solutions, Saitama Math. J., 23 (2005), 9-28. 
    [7] N. V. Krylov, Nonlinear Elliptic and Parabolic Equations of Second Order, Nauka, Moscow, 1985 in Russian; English translation: Reidel, Dordrecht, 1987.
    [8] N. V. Krylov, , Some Lp-estimates for elliptic and parabolic operators with measurable coefficients, Discrete and Continuous Dynamical Systems, Series B, 17 (2012), 2073-2090. 
    [9] N. V Krylov, On the existence of Wp2 solutions for fully nonlinear elliptic equations under relaxed convexity assumptions, Comm. Partial Differential Equations, 38 (2013), 687-710. 
    [10] N. V. Krylov, On C1+α regularity of solutions of Isaacs parabolic equations with VMO coefficients, Nonlinear Differential Equations and Applications, NoDEA, 21 (2014), 63-85. 
    [11] N. V. Krylov, To the theory of viscosity solutions for uniformly parabolic Isaacs equations, Methods and Applications of Analysis, 22 (2015), 259-280. 
    [12] N. V. Krylov, C1+α-regularity of viscosity solutions of general nonlinear parabolic equations, Problemy Matematicheskogo Analiza, 93, June 2018, 3-23; English translation in Journal of Mathematical Sciences, New York (Springer), 232 (2018), 403-427, http://arXiv.org/abs/1710.08884.
    [13] N. V. Krylov, On the existence of Wp1,2 solutions for fully nonlinear parabolic equations under either relaxed or no convexity assumptions, Harvard University, Center of Mathematical Sciences and Applications, Nonlinear Equation Publication, http://arXiv.org/abs/1705.02400.
    [14] G. M. LiebermanSecond Order Parabolic Differential Equations, World Scientific, Singapore, 1996. 
    [15] A. ŚwiȩchWp1-interior estimates for solutions of fully nonlinear, uniformly elliptic equations, Adv. Differential Equations, 2 (1997), 1005-1027. 
    [16] N. S. Trudinger, Comparison principles and pointwise estimates for viscosity solutions of nonlinear elliptic equations, Rev. Mat. Iberoamericana, 4 (1988), 453-468. 
    [17] L. Wang, On the regularity of fully nonlinear parabolic equations: Ⅱ, Comm. Pure Appl. Math., 45 (1992), 141-178. 
  • 加载中

Article Metrics

HTML views(355) PDF downloads(216) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint